DOI QR코드

DOI QR Code

ON RIGHT f-DERIVATIONS OF INCLINE ALGEBRAS

  • Received : 2014.10.15
  • Accepted : 2014.11.24
  • Published : 2014.12.25

Abstract

In this paper, we introduce the concept of a right f-derivation in incline algebras and give some properties of incline algebras. Also, the concept of d-ideal is introduced in an incline algebra with respect to right f-derivations.

Keywords

incline algebra;right f-derivation;distributive lattice;isotone;d-ideal;k-ideal

References

  1. S. S. Ahn, Y. B. Jun and H. S. Kim, Ideals and quotients of incline algebras, Commun. Korean Math. Soc, 16 (2001), 573-583.
  2. S. S. Ahn and H. S. Kim, On r-ideals in incline algebras, Commun. Korean Math. Soc, 17 (2002), 229-235. https://doi.org/10.4134/CKMS.2002.17.2.229
  3. N. O. Alshehri, On derivations of incline algebras, Scientiae Mathematicae Japonicae online, e-2010 (2010), 199-205.
  4. Z. Q. Cao, K. H. Kim and F. W. Roush, Incline algebra and applications, John Wiley and Sons, New York, 1984.
  5. W. Yao and S. Han, On ideals, filters, and congruences in inclines, Bull. Korean Math 46(3) (2009), 591-598. https://doi.org/10.4134/BKMS.2009.46.3.591

Acknowledgement

Supported by : Korea National University of Transportation